# SDR CA990719036

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, LT WING SLIDE CAUTION WAS ANNUNCIATED, LIGHT WENT OUT AFTER SEVERAL SECONDS, SOME BUFFETING FELT, HANDLING NORMAL.  FLIGHT ATTENDANT REPORTED PASSENGER SAW PIECES OF AIRCRAFT FALL OFF.  LT WING SLIDE ASSY, LATCH RELEASE, NITROGEN CYL AND SLIDE DOOR ACTUATORS REPLACED.  DOOR LINK CABLES INSPECTED, SYSTEM ARMED.
